# SDR CA040616006

- Difficulty date: June 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 14,489 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER THE AIRCRAFT TOOK OFF AND THE CREW SELECTED GEAR UP THE 'UNSAFE' GEAR WARNING LIGHTS REMAINED ON.  THE CREW SELECTED DOWN AND OBTAINED 3 GREEN LIGHTS AND RETURNED TO BASE.  MAINTENANCE WAS ABLE TO REPEAT THE PROBLEM ON THE GROUND ON GEAR SWINGS.  THE UPLOCK HOOKS WERE NOT FULLY ENGAGING ON THE UPLOCK ROLLERS.  THE MECHANISMS WERE CLEANED AND LUBRICATED AND THE GEAR SWINGS WERE SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.
